Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a nurse practitioner concerning a 16 year old female with vaginal papilloma who in approximately November 2006, was vaccainted with HPV vaccine. Concomitant therapy included trichloroacetic acid. The nurse practitioner reported that the patient was treated wit trichloroacetic acid (strength unspecified) for existing vaginal warts one week after vaccination with HPV vaccine (the warts were existing prior to the vaccination with HPV Vaccine). Three weeks after the trichloroacetic acid treatment, on 28 Nov 2006, the warts appeared raised and very red, which was much different than normal treatment with trichloroacetic acid. Unspecified medical attention was sought. At the time of this report, the patient had not yet recovered. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166